Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Completed azithromycin and steroids, swelling in lymph node decreasing. Still have sinus drainage and pressure behind ears. Cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
Hello! So I finished the azithromycin and steroids, and swelling in my lymph node is decreasing. However, i am still having an almost constant sinus drainage down the back of my thriat. Also, I feel very fuzzy- almost drugged- with a bit of preasure behind my eyes and in my ears.
Posted Fri, 18 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Hari Charan Perigela 8 hours later
Brief Answer:
It could be due to sinusitis

Detailed Answer:

Thankyou for posting in XXXXXXX

I would like to know the area/part of enlarged lymphnode.As it is responding,nothing to worry.

The other complaints are due to sinus infection.CT scan of Paranasalsinus(PNS) clearly shows the extent of the disease.Please consult an ENT surgeon,get a CT and proceed accordingly.

Sometimes,surgical intervention will be needed for sinus disease.

Hope i answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor